# SDR CALA9601513

- Difficulty date: October 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12235
- Make and model: Boeing 737222
- Aircraft serial: 19758
- Engine: Pwa JT8D9
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Sw
- Part number: 1163P181
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: AP
- Nature of condition: J, K
- Precautionary procedure: E

## Discrepancy

THE NR 2 ENGINE LOW OIL PRESSURE LIGHT ILLUMINATED AND THE ENGINE OIL QUANTITY DROPPED WHILE ON APPROACH.  THE 2 ENGINE WAS SHUT DOWN AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 2 ENGINE OIL PRESSURE SWITCH CASE CRACKED AND LEAKING OIL.  THE NR 2 ENGINE OIL PRESSURE SWITCH WAS REMOVED AND REPLACED.  THE ENGINE WAS SERVICED WITH OIL AND RUN AT VARIOUS POWER SETTINGS WITH NO LEAKS NOTED.
